# SDR AUS20030390

- Difficulty date: March 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C663
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT STARTER WIRING CHAFING ON STARTER RELAY BUS.
